MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V.; TRAY,LACERATION,SAFETY NEEDLES

PRODUCTOS MEDLINE S.A. DE C.V.; TRAY,LACERATION,SAFETY NEEDLES
Catalog Number DYNJ03013
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "last week the needle holder broke and a physician was stuck with a needle.The physician had to be seen in the emergency room for blood work and started treatment for anti-aids retroviral (triple therapy).The stick happened after the needle was used on the patient".A sample is not available for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "last week the needle holder broke and a physician was stuck with a needle.The physician had to be seen in the er for blood work and started treatment for anti-aids retroviral (triple therapy).The stick happened after the needle was used on the patient".

Common Device Name
TRAY,LACERATION,SAFETY NEEDLES
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.106
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19248202
Report Number3004122598-2024-00035
Device Sequence Number15264936
Product Code MCY
UDI-Device Identifier40080196973829
UDI-Public40080196973829
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ03013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown